advertisement
Question
Posted by: Anon | 2009/12/16

Itchy and burning

Hi Doc,

Im injecting Lucrin daily as Im on fertility treatment. I now have a very burny itching sensation around the outside of the entrance to my virgina. Ive had this once before when I was on treatment, but it went away on its own when I had my period.

Is there anything I can get over the counter for relief - Im desperate!

Thanks a mil in advance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Try Canesten cream.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/12/20

Try Canesten cream.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement